MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"

MEDLINE INDUSTRIES, LP MEDLINE; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Catalog Number DYNDST1545
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported on (b)(6) that fluid leakage was observed from an iv administration set.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported on (b)(6) that fluid leakage was observed from iv administration set.
 
Additional Manufacturer Narrative
Updated device evaluated by manufacturer? (section h3): "yes".Updated event problem codes (section h6) : type of investigation (b), investigation findings (c) and investigation conclusion (d).

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25002318
Report Number1417592-2026-00550
Device Sequence Number8729450
Product Code FPA
UDI-Device Identifier10884389975961
UDI-Public10884389975961
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDST1545
Device Lot Number0332510A002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown